I'm currently 28w2d.
I went to see a doc on Wednesday because I've been having pain down in my "lower region" and my tummy.
I am 2cm dialated, but my cervix, she said is still very very thick.
I'm losing my mucus plug, and I've been having irregular contractions off an on.
I told the doc what's been going on.
She ran some tests on my urine, and did some sort of swab thing called "Step B" or "Strep B" or something like that??
And she said that I have a bladder infection, and a minor yeast infection.
I got confused because I've never had a yeast infection before and didn't even know I had one.
So she explained what it was, and told me she wanted me to go get monistat and eat yogurt.
She also perscribed me an antibiotic and pain killers for the bladder infection.
But it says not to take them if you're 38-42 weeks pregnant.
And I guess it's okay if your doc tells you to.
Now my prob. is,
I've NEVER been on antibiotics before, and I dunno what's supposed to happen while you're on them.
I feel absolutely HORRIBLE.
I feel like I have a COLD.
I'm sweating my a$$ off one moment, then I got the chills the next.
My head feels extremely heavy, and I feel like someone punched me in my eyes cuz they're bugging out on me and I can't exactly see very straight.
My body aches, and I just feel flat out LOUSY.
I thought antibiotics are supposed to make you feel BETTER??
The doc didn't tell me what to expect, so I dunno if this is something I should be concerned about, or something that I should expect to happen.
Has anyone else been on medication like this as far along as I am?
It worries me because #1, I HATE taking medication, pregnant or not.
and #2, As far along as I am, I can't help but think I'm harming my baby.
well towards the end of my last pregnancy i was one anitbiotics due to have bronchitis which then turned to pnuemonia (pneumonia). I did experience some side effects nothing that bad as for the Strep B thing they will just treat u with anitbiotics when u are in labor through an IV line . as for pain killers have alot fo side effects You can tyenol but i wouldnt know if that would help since i vant take tyenol. that is the bst advice i can give u . If your Ob prescirbed then meds then most likely they are safe take but again if u are questioning it u can always call the doctor
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.